EconPapers    
Economics at your fingertips  
 

Extended New Generalized Lindley Distribution

D. S. Shibu () and M. R. Irshad ()
Additional contact information
D. S. Shibu: University College, Trivandrum - India
M. R. Irshad: University College, Trivandrum - India

Statistica, 2016, vol. 76, issue 1, 41-56

Abstract: In this paper, we consider an extended version of new generalized Lindley distribution (NGLD). We refer to this new generalization as the extended new generalized Lindley distribution (ENGLD). A comprehensive account of the mathematical properties of the new distribution including estimation is presented. A real life data set is considered here to illustrate the relevance of the new model and compared it with other forms of Lindley models using method of moment estimation and method of maximum likelihood estimation.

Keywords: Lindley distribution; Maximum likelihood estimator; Inequality measures; Rényi entropy (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (3)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:76:y:2016:i:1:p:41-56

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:76:y:2016:i:1:p:41-56